# SDR AALA20050662

- Difficulty date: October 10, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT CONNECTOR AT SEAT 15D IN PINNED.  REPAIRED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
